Journal of Optimization Theory and Applications

, Volume 164, Issue 1, pp 154–172 | Cite as

An Iterative Method for Solving Relaxed One-Sided Lipschitz Algebraic Inclusions

  • Wolf-Jürgen Beyn
  • Janosch Rieger


An existing solvability result for relaxed one-sided Lipschitz algebraic inclusions is improved. This enhanced solvability result allows the design of a robust iterative method for the numerical solution of the algebraic inclusion. Sharp error estimates, illustrative analytic examples, and a numerical example are provided for this method.


Set-valued analysis Algebraic inclusions Relaxed one-sided Lipschitz property Numerical method 

Mathematics Subject Classification

49J53 65K10 



Supported by CRC 701 ‘Spectral Structures and Topological Methods in Mathematics’, Bielefeld University.


  1. 1.
    Donchev, T.: Qualitative properties of a class of differential inclusions. Glas. Mat. Ser. III 31, 269–276 (1996)zbMATHMathSciNetGoogle Scholar
  2. 2.
    Donchev, T.: Surjectivity and fixed points of relaxed dissipative multifunctions. Differential inclusions approach. J. Math. Anal. Appl. 299(2), 525–533 (2004)CrossRefzbMATHMathSciNetGoogle Scholar
  3. 3.
    Donchev, T., Georgiev, P.: Relaxed submonotone mappings. Abstr. Appl. Anal. 1, 19–31 (2003)CrossRefMathSciNetGoogle Scholar
  4. 4.
    Donchev, T., Farkhi, E.: Stability and Euler approximation of one-sided Lipschitz differential inclusions. SIAM J. Control Optim. 36(2), 780–796 (1988)CrossRefMathSciNetGoogle Scholar
  5. 5.
    Dontchev, A.L., Rockafellar, R.T.: Implicit Functions and Solution Mappings. Springer Monographs in Mathematics. Springer, New York (2009)CrossRefGoogle Scholar
  6. 6.
    Beyn, W.-J., Rieger, J.: An implicit function theorem for one-sided Lipschitz mappings. Set-Valued Var. Anal. 19(3), 343–359 (2011)CrossRefzbMATHMathSciNetGoogle Scholar
  7. 7.
    Beyn, W.-J., Rieger, J.: The implicit Euler scheme for one-sided Lipschitz differential inclusions. Discret. Continous Dyn. Syst. 14, 409–428 (2010)CrossRefzbMATHMathSciNetGoogle Scholar
  8. 8.
    Aubin, J.P., Cellina, A.: Differential Inclusions. Grundlehren der mathematischen Wissenschaften, vol. 264. Springer, Berlin (1984)Google Scholar
  9. 9.
    Aubin, J.-P., Frankowska, H.: Set-Valued Analysis. Birkhäuser, Boston (1990)zbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2014

Authors and Affiliations

  1. 1.Fakultät für MathematikUniversität BielefeldBielefeldGermany
  2. 2.Institut für MathematikUniversität FrankfurtFrankfurtGermany

Personalised recommendations